# SDR REXA2021060200397

- Difficulty date: May 5, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 39,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Bs 549 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 549.00 IS CORRODED BETWEEN STGR 17L AND STGR 18L. - REPAIRED FS 549 FRAME IAW ENDEVOR AIR EA CRJ 753-11615, REVIR, DATED 5/17/21 AND REMOVED AND REPLACED CORRODED REINFORCEMENT ANGLE W/ NEW SERVICABLE ANGLE IAW CRJ 700 SRM 51-42-11-001-001-A01, 51-52-06-001-001-A01, AND 51-42-21-001-001-A01.
